# SDR DALA2017033102590

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Door Pan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOUBLER ON THE AFT PAN BETWEEN BEAM 1 AND 2 ON THE AFT CARGO DOOR. THE DOUBLER WAS REPLACED IAW SRM 51-30-5, AND DWG 9957664, REV N.
